# SDR USAA2009120293280

- Difficulty date: December 1, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,994 hours, 28,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3 - PHX - EEL - EMERGENCY EXIT LIGHT COVER MISSING AT SEAT 7C.   MAINTENANCE REPLACED LENS AT 7C.
